Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Red mark on foot, itching, raised. Shared bathroom with woman with bacterial infection

hi i was in the hospital for 10 days and shared a bathroom with a woman who had an antibiotic resistant bacterial infection. she also had her toes removed i am not sure why. when i got home i developed a small flat pimple like red mark on the top of my foot that is extreamly itchey when touched. i noticed today that it is starting to raise. it is going on 3 weeks now and it is not going away.
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query.
this appears like a fungal infection.
bacterial infections are usually not associated with itch.
you can apply oint clotrimazole.
this should give you some relief.
Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Sun, 16 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor